# SDR MASA200500607

- Difficulty date: July 31, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 1,237 hours, 834 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6484 PHX - ELEVATOR SPILT CAUTION MESSAGE.  MX RESET THE SYSTEM WITH THE HELP OF BOMBA REP AND ALL OPS CHECKS WERE GOOD.
